# SDR DHL200080222C

- Difficulty date: November 30, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; AFT CARGO COMPT. FLOOR SUPPORT CRACKED AT STA 1340 L-35R. PERFORMED STOP DRILL IAW SRM 53-2-0 PG 2E/2F, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0 PAGE 2E/2F. REF: N/R 2119.
